Browse Title Index

Issue Title
Volume 16, Issue 1 (1996) A remark on cylindrical curves and induced curves in RP<sup>2</sup> Details   PDF
F.J. Craveiro De Carvalho, S.A. Robertson
Volume 10, Issue 2 (1990) A remark on locally determining sequences in infinite dimensional spaces Abstract   PDF
F. Galindo, D. Garcia, M. Maestre
Volume 19, Issue 2 (1999) A representation formula for weakly compact starshaped sets Abstract   PDF
J. Cel
Volume 25, Issue 1 (2006) A Riesz basis of wavelets and its dual with quintic deficient splines Abstract   PDF
F. Bastin
Volume 11 (1991) A strict topology for some weighted spaces of continuous functions Abstract   PDF
Bruno Ernst
Volume 14, Issue 2 (1994) A strong barrelledness property for space C(X,E) Abstract   PDF
J. Kakol
Volume 10, suppl. 1 (1990) A strong homology theory satisfies a clusteraxiom Details   PDF
Friedrich W. Bauer
Volume 9, Issue 2 (1989) A structure theorem for echelon Köthe spaces Abstract   PDF
J.C. Díaz
Volume 27, Issue 1 (2007) A study of some spaces related to {\𝛽}-open sets Abstract   PDF   PS
Sanjay Tahiliani
Volume 21, Issue 2 (2002) A supplement to the Alexandrov–Lester Theorem Abstract   PDF
Fri eder Knüppel, Klaus Nielsen
Volume 14, Issue 1 (1994) A symmetric tensor norm extending the Hilbert-Schmidt norm to the class of Banach spaces Abstract   PDF
E.A. Sánchez Pérez
Volume 19, Issue 2 (1999) A viscoelastic fluid flow through mixing grids Abstract   PDF
S. Challal
Volume 18, Issue 1 (1998) A Weierstrass type representation for surfaces in hyperbolic space with mean curvature one Abstract   PDF
Celina Contin Góes, M. Elisa, E.L. Galvão
Volume 11 (1991) Abel's formula and 𝛽-duality in sequence spaces Details   PDF
William A. Veech
Volume 11 (1991) Abelian p-groups of arbitrary length and their endomorphism rings Abstract   PDF
Raimund Behler, Rüdiger Göbel
Volume 28, suppl. 1 (2008) About Fefferman-Einstein metrics Abstract   PDF
Felipe Leitner
Volume 1, Issue 1 (1981) About the existence of multiple solutions for a class of boundary value problems with discontinuous nonlinearities Details   PDF
Nicola Basile, Michele Mininni
Volume 10, Issue 2 (1990) Absolutely continuous invariant measures for expanding maps of a d-dimensional unit cube in R<sup>d</sup> and their entropy Abstract   PDF
M. Abundo, G. Mele
Volume 10, suppl. 2 (1990) Acharacterization of Lagrangian dual problems Abstract   PDF
J.E. Martinez-Legaz, I. Singer
Volume 18, Issue 2 (1998) Action of classical groups on the varieties associated with skew field extensions Abstract   PDF
Karl Kollischan
Volume 9, Issue 2 (1989) Affine connections for 2-osculating vector fields and geodesics Abstract   PDF
L. Di Terlizzi, F. Verroca
Volume 10, suppl. 2 (1990) Aglimpse at isoalgebraic spaces Details   PDF
Roland Huber, Manfred Knebusch
Volume 1, Issue 2 (1981) Alcune osservazioni su una classe di metodi lineari multistep A-stabili Abstract   PDF
Carmela Paracelli
Volume 5, Issue 1 (1985) Alcuni aspetti della teoria degli ideali di operatori e applicazioni Abstract   PDF
Marilda A. Simoes
Volume 27, Issue 1 (2007) Algebraic and geometric lifting Abstract   PDF   PS
Vikram Jha, Norman L. Johnson
Volume 8, Issue 1 (1988) Almost conformal 2-cosymplectic pseudo-Sasakian manifolds Abstract   PDF
Vladislav V. Goldberg, Radu Rosca
Volume 18, Issue 1 (1998) Almost Riemannian spaces with small excess Abstract   PDF
Liang Khoon Koh
Volume 12 (1992) Amaximal extension of Kothe\'s homomorphism theorem Abstract   PDF
Stephen A. Saxon
Volume 4, Issue 1 (1984) Ametric for weak convergence of multiple distribution functions Details   PDF
Carlo Sempi
Volume 23, Issue 1 (2004) An absolutely continuous function whose inverse functionis not absolutely continuous Abstract   PDF
Silvia Spataru
Volume 27, Issue 1 (2007) An affine proof of uniqueness for the smallest generalized quadrangles, including the determination of their automorphism groups Abstract   PDF   PS
Markus Stroppel
Volume 12 (1992) An application of spectral calculus to the problem of saturation in approximation theory Abstract   PDF
Manfred Wolff
Volume 21, Issue 1 (2002) An Eightfold Littlewood-Richardson Theorem Abstract   PDF
Manfred Schocker
Volume 18, Issue 2 (1998) An extension theorem for bilinear forms Abstract   PDF
Kay Sörensen
Volume 25, Issue 2 (2006) An extreme example concerning factorization products on the Schwartz space 𝕾  (R<sup>n</sup>) Abstract   PDF
Klaus Detlef Kürsten, Martin Läuter
Volume 10, Issue 2 (1990) An integral formula for convex sets in the Eucledean plane Abstract   PDF
C. Peri
Volume 27, Issue 1 (2007) An interesting table related to Fibonacci numbers Abstract   PDF   PS
Nese Omur, Yucel Ultas Turker
Volume 10, Issue 2 (1990) An isomorphic characterization of property 𝛽 of Rolewicz Abstract   PDF
Denka Kutzarova
Volume 14, Issue 2 (1994) An oscillation theorem for Schrödinger equations Abstract   PDF
Adrian Constantin
Volume 6, Issue 1 (1986) Analytic functionals Details   PDF
Roberto Luiz Soraggi
Volume 16, Issue 2 (1996) Analytic torsion forms and torsion-signature Abstract   PDF
Donggeng Gong
Volume 22, Issue 1 (2003) Ananalytic proof of the theorems of Pappus and Desargues Abstract   PDF
Erwin Kleinfeld, Tuong Ton-That
Volume 24, Issues 2 (2005) Andrè flat flocks Abstract   PDF
Vikram Jha, Norman L. Johnson
Volume 10, suppl. 2 (1990) Anelementary proof for the non-parallelizability of oriented grassmannians Details   PDF
Rolf Kultze
Volume 2, Issue 1 (1982) Anelli ternari di Lister semisemplici Abstract   PDF
Luigi Profera
Volume 13, Issue 1 (1993) Anon-realizable lopsided subset of the 7-cube Abstract   PDF
Walter D. Morris jr.
Volume 12 (1992) Anote on discretely compact operators Abstract   PDF
Hans Jürgen Reinhardt
Volume 22, Issue 1 (2003) Anote on elimination of imaginaries for pairs of fields Abstract   PDF
Stefano Leonesi, Sonia L'Innocente, Carlo Toffalori
Volume 12 (1992) Anote on \Sigma-complete locally convex spaces Details   PDF
Igor Kluvànek, Gerhard May
Volume 7, Issue 2 (1987) Approximation of finitely defined operators in function spaces Details   PDF
F. Altomare
Volume 14, Issue 2 (1994) Arf rings and characters Abstract   PDF
Sinan Sertöz
Volume 11 (1991) Around the quotient bornological spaces Abstract   PDF
L. Waelbroeck
Volume 24, Issue 1 (2005) Art galleries with k-guarded guards Abstract   PDF
Pawel Zylinski
Volume 22, Issue 1 (2003) Aruler and segment-transporter constructive axiomatization of plane hyperbolic geometry Abstract   PDF
Victoria Klawitter
Volume 10, suppl. 1 (1990) Ashort proof of Alexandrov-Fenchel\'s inequality Abstract   PDF
G. Ewald
Volume 8, Issue 2 (1988) Aspects of the metric theory of tensor products and operator ideals Abstract   PDF
Andreas Defant, Klaus Floret
Volume 12 (1992) Aspects of the uniform λ-property Abstract   PDF
Robert H. Lohman
Volume 30, Issue 1 (2010) Asymptotic behavior for a nonlocal diffusion problem with Neumann boundary conditions and a reaction term Abstract   PDF
Nabongo Diabaté, Théodore K. Boni
Volume 24, Issues 2 (2005) Asymptotic stability in the large of the solutions of almost periodic impulsive differential equations Abstract   PDF
Gani Tr. Stamov
Volume 24, Issue 1 (2005) Atomic decomposition in regulated domains Abstract   PDF
Teemu Hanninen
421 - 480 of 1097 Items << < 3 4 5 6 7 8 9 10 11 12 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932